# SDR AALA2000365

- Difficulty date: February 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 43 LEFT CORRODED FROM FS 869 TO FS 879.  INSTALLED STRINGER REPAIR PER SRM 53-10-00.  (M)
